It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi, I've been on Desogen birth control for almost two years. Recently my clinic gave me OrthoCept which has the same dose formula as Desogen. The pack I am on right now is the new Ortho Cept one that I started taking on May 21st. Recently these last two days I have had spotting and breakthrough bleeding which I have NEVER had before even when I was on Desogen. At the same time I feel like I have cramps at night when I'm lying in bed, but minor ones. I am supposed to start my period next week in like 6 days and I'm worried about what this means. The only time I had sex was the sunday I started taking this new birth control pack and that night he my partner did not ejaculate in me. I was also taking antibiotics for a week starting the night of my new pack, but kept taking the pills regularly and on time even til now. Why am I having bleeding even though that's never happened to me before? Could it be stress or that this or maybe the antibiotic threw off my cycle? I'm confused and paranoid because Im hoping I'm not pregnant. please help





All times are GMT -7. The time now is 05:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!